# SDR TWAA9904915

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND SKIN CORRODED UNDER 27R, STA 1256. CUT OUT CORRODED SECTION OF SKIN PER SRM 53-04 AND INSTALLED DOUBLER PER SRM 53-04.
